MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of ua 45 (not at "home" position after power-on/restart) error message on the autopulse platform (sn (b)(4)) was confirmed during device power on and data archive review.It was determined that the root cause was due to the driveshaft not being at the "home" position as a result of user error.To remedy the issue, the driveshaft was rotated back to home position by using the administrative menu.The ap platform was tested and as expected, it passed all functional tests and ready for clinical use.Per the autopulse resuscitation system model 100 user guide, if the driveshaft is not at its home position when the autopulse is powered on.A user advisory - ua45 will occur.This user advisory will persist until the driveshaft is returned to its home position.To clear a user advisory - ua45, pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its home position), and then restart.During visual inspection, a damaged load plate cover was identified.This type of damage on the ap platform can occur due to normal wear and tear.The damaged part was replaced and unrelated to the reported complaint.The autopulse platform is a reusable device and was manufactured in august 2009.The device has been operating for 9 years and has exceeded its expected serviceable life of 5 years.During archive data review, multiple errors ua 45 (shaft not at "home" position) identified.Thus, confirming the reported complaint.Initial functional testing could not be performed due to ua 45 (not at "home" position after power-on/restart) displayed upon platform power on.Thus, confirming the reported complaint.Historical complaints were reviewed for service information related to the reported complaint and there was one similar complaint reported for autopulse serial number (b)(4).(b)(4) reported on (b)(6) 2014.The driveshaft was rotated to 'home" position to remedy the issue.
 
Event or Problem Description
As reported, the user's autopulse platform (sn (b)(4)) displayed a user advisory - ua 45 (driveshaft not at "home" position after power-on/restart) error message on the control panel.The user was unable to clear the error message.No patient involvement.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7764995
Report Number3010617000-2018-00812
Device Sequence Number1318829
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1